# SDR UALA2008112006574

- Difficulty date: October 29, 2008
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 31,243 hours, 3,940 cycles
- Engine: Pwa PW4090
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Faulty
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LAND 3 DEGRADATION IN AUTOLAND SYS PRIOR TO APPROACH (BEFORE LAND 3 AUTOLAND STATUS ANNUNCIATION). AUTOLAND SYS IS NO LONGER FAIL-OPERATIONAL. ADVISORY  MSG01- ACTIVE CRUISE MODE DEPENDENT; BUS ISOLATION IS NOT AVAILABLE. DB- AUTOPILOT FLIGHT DIRECTOR COMPUTER (RT) MSG02- ACTIVE CRUISE HARD; PWR BUS (L AC XFR BUS) IN P100 IS NOT POWERED. DB- ELMS P110 ELECTRONICS UNIT MSG03- NOT ACTIVE CRUISE INTERMITTENT; TRANSFORMER-RECTIFIER UNIT (TRU L) IS INOPERATIVE. DB- ELMS P310 ELECTRONICS UNIT MSG04- ACTIVE CRUISE INTERMITTENT; MULTI-MODE RECEIVER (LT) HAS NO OUTPUT ON ANY BUS. MSG-2213620 ACTIVE ER MODE MSG-2411101 ACTIVE ER HARD   MSG-2413051 INACTV ER INTER  MSG-3453801 ACTIVE ER INTER.  REPLACED & OPS CHECKED RELAYS K24101 AND K24102. OP CK'D OK. NO MESSAGE PRESENT OR ACTIVE FAULTS.
